Busca avançada
Ano de início
Entree


On the structure of the hyperspace of convergent sequences of ordinal numbers

Texto completo
Autor(es):
Ortiz-Castillo, Yasser F.
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: Topology and its Applications; v. 380, p. 13-pg., 2026-03-01.
Resumo

In this paper we study the hyperspace of nontrivial convergent sequences of ordinal spaces. We prove that w(omega) characterizes all hyperspaces S-c([0, alpha)) for omega < alpha < 2 omega. Also we improve a result from [4] by showing that S-c([0, alpha)) has the Baire property for every alpha > omega . Finally we show that the closure of S-c([0,alpha)) in K([0,alpha)) is a zero dimensional compactification of S-c([0,alpha)) which differs from its Stone-& Ccaron;ech compactification. (c) 2025 Elsevier B.V. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 14/16955-2 - Medidas exteriores por seleções fracas e hiperespaços.
Beneficiário:Yasser Fermán Ortiz Castillo
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado